# SDR SWAA2012073106371

- Difficulty date: July 29, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 48,097 hours, 28,128 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S SLIDING WINDOW EMERGENCY RELEASE HANDLE WOULD NOT OPEN.  ADJUSTED WINDOW PER MM.
